Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 932395, 8 pages
http://dx.doi.org/10.1155/2014/932395
Research Article

Stability Analysis of Impulsive Control Systems with Finite and Infinite Delays

1School of Mathematical Sciences, Shandong Normal University, Ji’nan 250014, China
2Department of Mathematics, Technical University of Sofia, 8800 Sliven, Bulgaria

Received 1 August 2013; Accepted 2 December 2013; Published 27 February 2014

Academic Editors: A. Favini and O. Kwon

Copyright © 2014 Xuling Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bensoussan and C. S. Tapiero, “Impulsive control in management: prospects and applications,” Journal of Optimization Theory and Applications, vol. 37, no. 4, pp. 419–442, 1982. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Leela, F. A. Mcrae, and S. Sivasundaram, “Controllability of impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 177, no. 1, pp. 24–30, 1993. View at Publisher · View at Google Scholar · View at Scopus
  3. X. Li and M. Bohner, “An impulsive delay differential inequality and applications,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1875–1881, 2012. View at Google Scholar
  4. X. Liu and K. Rohlf, “Impulsive control of a Lotka-Volterra system,” IMA Journal of Mathematical Control and Information, vol. 15, no. 3, pp. 269–284, 1998. View at Google Scholar · View at Scopus
  5. X. Liu and A. R. Willms, “Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft,” Mathematical Problems in Engineering, vol. 2, no. 4, pp. 277–299, 1996. View at Google Scholar · View at Scopus
  6. Y. Liu, K. L. Teo, L. S. Jennings, and S. Wang, “On a class of optimal control problems with state jumps,” Journal of Optimization Theory and Applications, vol. 98, no. 1, pp. 65–82, 1998. View at Google Scholar · View at Scopus
  7. J. E. Prussing, L. J. Wellnitz, and W. G. Heckathorn, “Optimal impulsive time-fixed direct-ascent interception,” Journal of Guidance, Control, and Dynamics, vol. 12, no. 4, pp. 487–494, 1989. View at Google Scholar · View at Scopus
  8. T. Yang, “Impulsive control,” IEEE Transactions on Automatic Control, vol. 44, no. 5, pp. 1081–1083, 1999. View at Publisher · View at Google Scholar · View at Scopus
  9. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  10. A. Khadra, X. Liu, and X. Shen, “Application of impulsive synchronization to communication security,” IEEE Transactions on Circuits and Systems I, vol. 50, no. 3, pp. 341–351, 2003. View at Publisher · View at Google Scholar · View at Scopus
  11. J. Sun, “Impulsive control of a new chaotic system,” Mathematics and Computers in Simulation, vol. 64, no. 6, pp. 669–677, 2004. View at Publisher · View at Google Scholar · View at Scopus
  12. A. R. Teel, “Global stabilization and restricted tracking for multiple integrators with bounded controls,” Systems and Control Letters, vol. 18, no. 3, pp. 165–171, 1992. View at Google Scholar · View at Scopus
  13. S. I. Niculescu, Delay Effects on Stability: A Robust Control Approach, Springer, New York, NY, USA, 2001.
  14. D.-Y. Xu, “Robust stability analysis of uncertain neutral delay-differential systems via difference inequality,” Control, Theory and Advanced Technology, vol. 5, no. 3, pp. 301–313, 1989. View at Google Scholar · View at Scopus
  15. D. Y. Xu, “Robust stability of neutral delay differential systems,” Automatica, vol. 30, no. 4, pp. 703–706, 1994. View at Publisher · View at Google Scholar · View at Scopus
  16. D. Q. Cao, P. He, and K. Zhang, “Exponential stability criteria of uncertain systems with multiple time delays,” Journal of Mathematical Analysis and Applications, vol. 283, no. 2, pp. 362–374, 2003. View at Publisher · View at Google Scholar · View at Scopus
  17. X. L. Fu, X. L. Wang, H. Akca, and X. D. Li, “Uniform stability in terms of two measures for impulsive functional differential equations with infinite delays,” Universal Journal of Mathematics and Mathematical Sciences, vol. 2, pp. 119–135, 2012. View at Google Scholar
  18. X. Li, “Global robust stability for stochastic interval neural networks with continuously distributed delays of neutral type,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4370–4384, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. X. Li, “New results on global exponential stabilization of impulsive functional differential equations with infinite delays or finite delays,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4194–4201, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. X. Fu and X. Li, “Razumikhin-type theorems on exponential stability of impulsive infinite delay differential systems,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 1–10, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. Z. Yang and D. Xu, “Robust stability of uncertain impulsive control systems with time-varying delay,” Computers & Mathematics with Applications, vol. 19, pp. 1100–1106, 2006. View at Google Scholar
  22. X. Liu, “Stability of impulsive control systems with time delay,” Mathematical and Computer Modelling, vol. 39, no. 4-5, pp. 511–519, 2004. View at Google Scholar · View at Scopus
  23. X. Li, “Uniform asymptotic stability and global stability of impulsive infinite delay differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1975–1983, 2009. View at Publisher · View at Google Scholar · View at Scopus
  24. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, Mass, USA, 1985.
  25. X. Liu and G. Ballinger, “Uniform asymptotic stability of impulsive delay differential equations,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 903–915, 2001. View at Publisher · View at Google Scholar · View at Scopus
  26. Z. Luo and J. Shen, “Impulsive stabilization of functional differential equations with infinite delays,” Applied Mathematics Letters, vol. 16, no. 5, pp. 695–701, 2003. View at Publisher · View at Google Scholar · View at Scopus